首 页   本刊简介  编委会  审稿专家  在线期刊  写作规范  广告合作  联系我们
您现在的位置:首页 => 在线期刊 => 2020年 3期“药物性肝损伤的诊治与研究进展” => 专家论坛 =>药物性肝损伤合并肝外..
药物性肝损伤合并肝外药物不良反应的发生机制及诊疗现状
The pathogenesis, diagnosis, and treatment of drug-induced liver injury with extrahepatic adverse drug reactions
文章发布日期:2020年02月16日  来源:  作者:侯俊兴,严粉琴,于乐成  点击次数:386次  下载次数:192次

调整字体大小:

(此处下载失败可以在在线预览处保存副本或者右键另存为)

【摘要】:药物性肝损伤(DILI)合并肝外药物不良反应(EHADR)是指由导致肝损伤的同一药物所致的、与DILI同时或先后发生的肝外组织器官的损伤,例如皮肤、胃肠道、血液系统、心血管系统、骨关节系统等的损伤,是在关注DILI的同时也应加以重视的重要临床问题。DILI合并EHADR并不少见,其发病机制可能与药物的理化性质、分布、代谢、排泄、生物学活性、免疫学特性,以及宿主遗传背景及基础疾病等多方面的因素相关,其诊疗较单纯DILI更具有挑战性。
【Abstract】:Drug-induced liver injury (DILI) with extrahepatic adverse drug reaction (EHADR) is the injury of extrahepatic organs which is caused by the same drug inducing liver injury and may occur simultaneously or successively with DILI, such as the skin, gastrointestinal tract, blood system, cardiovascular system, and bone and joint system, and it should be taken seriously in clinical practice. DILI with EHADR is not rare, and its pathogenesis may be associated with various factors including the physicochemical properties, distribution, metabolism, excretion, biological activity, and immunological properties of drugs, host genetic background, and underlying diseases. The diagnosis and treatment of DILI with EHADR is more challenging than that of DILI alone.
【关键字】:药物性肝损伤; 药物毒性; 药物过敏; 病理过程; 诊断; 治疗学
【Key words】:drug-induced liver injury; drug toxicity; drug hypersensitivity; pathologic processes; diagnosis; therapeutics
【引证本文】:HOU JX, YAN FQ, YU YC. The pathogenesis, diagnosis, and treatment of drug-induced liver injury with extrahepatic adverse drug reactions[J]. J Clin Hepatol, 2020, 36(3): 497-500. (in Chinese)
侯俊兴, 严粉琴, 于乐成. 药物性肝损伤合并肝外药物不良反应的发生机制及诊疗现状[J]. 临床肝胆病杂志, 2020, 36(3): 497-500.

地址:长春市东民主大街519号《临床肝胆病杂志》编辑部 邮编:130061 电话:0431-88782542/3542
临床肝胆病杂志 版权所有 Copyright © 2009 - 2013 Lcgdbzz.org. All Rights Reserv 吉ICP备10000617号

吉公网安备 22010402000041号